Mothering Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
281 Posts
Discussion Starter · #1 ·
Ok, I'm having a bit of a time with this pregnancy the last few weeks.
First I had the 2 hr Gtt test because I had gest. diabetes when prengnant
with my first (Mackenzie). It came back borderline so off to the ob and I
am continuing a good, low carb (well good carb. diet). I am reasonably sure
that my sugars have been controlled due to my diet all along, even though
the test sent them out of whack. I am measuring right on and not spilling
glucose in my urine. SO ok fine, shared care, hospital birth, I am ok with
that, a bit upset, but want things to be OK for baby too (of course!).

Then last night I got up from watching a movie and find that I am
bleeding... I'm 29 weeks. Not a whole lot but not just spotting either...I
immediately started shaking, due to fear. But I was not sick, not cramping
blah blah. My aunt came to watch my older kids and off to the hospital to
meet the midwife and the OB. Boy was the er full of intoxicated bozos who
required stiches. (OH and did I mention that New years eve is my birthday?
I guess this was my date away from the kids with hubby? "rolls eyes".) We
got to labour and deliver and did a non stress test which turned out totally
fine and reactive, my urine was fine no glucose, tace protein. But we did
have some blood so The OB came in and did a pelvic exam. I am not dialated
and cervix is long. He did an ultrasound too and there was no signs off
problems. So who knows. I came home in the morning after a few ours of
monitoring every two hours and breakfast. I am going back this afternoon
for the second shot.

Well I needed to get that out, but if anyone has any thoughts I'd appreciate
hearing about it.

Rebecca
 

·
Registered
Joined
·
3,097 Posts
I am so sorry you had to spend the evening in the ER.

I am happy to hear that the baby seems to be just fine through all of this. Each pregnancy is its own mystery.
Do they have any clue as to why you were bleeding?

ugh an exam..blech!
 

·
Registered
Joined
·
104 Posts
i am so sorry you had such a stressful night- new years eve is definitely not a good time to visit the er!
be aware the steroid shots can make your blood sugar go up for a few days after getting them so if you check your sugars or get some on a urine dip in the next week or so it will prob be because of the shots.
avoid intercourse and take it easy and let them know if anything happens again!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top